Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Inverse limits as attractors in parameterized families

Full text
Author(s):
Boyland, Philip [1] ; de Carvalho, Andre [2] ; Hall, Toby [3]
Total Authors: 3
Affiliation:
[1] Univ Florida, Dept Math, Gainesville, FL 32611 - USA
[2] IME USP, Dept Matemet Aplicada, BR-05508090 Sao Paulo - Brazil
[3] Univ Liverpool, Dept Math Sci, Liverpool L69 7ZL, Merseyside - England
Total Affiliations: 3
Document type: Journal article
Source: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; v. 45, n. 5, p. 1075-1085, OCT 2013.
Web of Science Citations: 2
Abstract

We show how a parameterized family of maps of the spine of a manifold can be used to construct a family of homeomorphisms of the ambient manifold which have the inverse limits of the spine maps as global attractors. We describe applications to unimodal families of interval maps, to rotation sets, and to the standard family of circle maps. (AU)

FAPESP's process: 06/03829-2 - Dynamic in low dimensions
Grantee:André Salles de Carvalho
Support type: Research Projects - Thematic Grants
FAPESP's process: 10/09667-0 - Topological methods in low-dimensional dynamics
Grantee:André Salles de Carvalho
Support type: Research Grants - Visiting Researcher Grant - International